Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
I am sorry you are having bad diarrhea and nuasea.
it sounds like you could be dehydrated or low in electrolytes if you are weak and loosing weight.
you should go to the A&E right away and get blood testing to see if you are low in potassium in your blood
and if you are dehydrated with high creatine levels
you might need IV hydration to replenish fluids in your body.
and you might need stronger prescription anti diarrhea medications like lomotil.
you also need to get your stools tested for clostridium difficile toxin as well which could be causing your long term diarrhea.
does this make sense?
do you have an A&E close to you?
do you have other questions?
that is good you have an A&E close to you.
are you willing to go there now?
do you have any other questions for me?
if done for now, please leave +++ positive feedback below the chat box
you might have to scroll down to see the feedback area.
you can always reach me as Dr. David if you have other questions.
thanks for using JustAnswer.com
do you see the feedback area below?